# SDR CALA2011102400683

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 39,019 hours, 13,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - C-SCAN AND PENCIL PROBE SHOWS ANAMOLY ON RT STAB LOWER SKIN HORZ STAB STA 129.50 3RD RIVET, I/B RIVET ROW AFT OF EXISTING REPAIR INSTALLED REPAIR REF SRM 55-10-01 REPAIR 11 REINSPECT REPAIR AS PER TABLE 204/ REPAIR 11 INSP AT 56000 FLIGHT CYCLES AND EVERY 9000 FLIGHT CYCLES THERE AFTER QC REINSPECT RT HORIZ STAB LOWER SKIN STA 129.50 SRM REPAIR 11 AFTER 56,000 FLIGHT CYCLES AND REPEAT EVERY 9,000 FLIGHT CYCLES THEREAFTER PER SRM 55-10-01. DIP CTL#13170.
